MAUDE Adverse Event Report: LIFE SPINE, INC. PROLIFT; INSERTER

LIFE SPINE, INC. PROLIFT; INSERTER
Model Number L151-596
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device, it is likely that the root cause of the failure mode was insufficient mechnical properties to withstand the impaction forces that were applied during its last use.The impact forces may have exceeded the mechanical properties due to potential off axis loading or a tight disc space.In addition, the installer featured some rust propagation, indicating the instrument was likely left wet following sterilization for an extended duration.This rust likely exacerbated the compromise of the specific joint, contributing to the fracture seen.
 
Event or Problem Description
It was stated that, "the prolift inserter inner mechanism snapped in half.No component left in patient.Reported delay: 3 mins.The surgeon was malleting the interbody into the disc space.".

Brand Name
PROLIFT
Common Device Name
INSERTER
Manufacturer (Section D)
LIFE SPINE, INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22366690
Report Number3004499989-2025-00013
Device Sequence Number15811714
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public(01)00190837117610(10)CNW21091M
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL151-596
Device Lot NumberCNW21091M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown